# SDR 96ZZZM451

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 441
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR, FORWARD SIDE BUTT SEAM AT FS 441 BETWEEN STRINGER 24R AND 26R HAS 10 PERCENT TO 15 PERCENT MATERIAL LOSS FROM SKIN PANEL.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA 4 INCH BY 16 INCH PER SB 727-53-0084.  REMOVED CORROSION PER SRM 51-10-6 MATERIAL LOSS .002.  FABRICATED .016 2024-T3 16 INCH BY 1 INCH .375 INCH FILLER PER SB 53-0084, FABRICATED .050 2024-T6 16 INCH BY 4 INCH FILLER PER SB 53-0084.  FABRICATED DOUBLER 2024-T6 .063 24 INCH BY 6 INCH PER SB 727-53-0084.  TREATED AND PRIMED PER SRM 51-10-2.
